# SDR SWAA2016020448655

- Difficulty date: January 20, 2016
- Submitted: February 5, 2016
- Operation: Air carrier
- Aircraft: N706SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27840
- Aircraft time: 63,110 hours, 37,141 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 284A3315
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO "J" BRACKET CRACKED AT BS 807, FLOOR SUPPORT COMMON TO THE THRESHOLD.  REPAIRED SUPPORT PER SRM.
